Alert archive / Ohio / Tornado Warnings in 2009

Tornado Warning 22, NWS Wilmington, OH

June 2, 2009Fairfield County, Hocking County, Pickaway County, Ohio

NWS Wilmington, OH issued this tornado warning at Jun 2, 2009, 5:36 PM EDT for Fairfield County, Hocking County, Pickaway County, Ohio. It was in force for 24 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 2, 2009, 5:36 PM EDT (21:36 UTC)
Expired
Jun 2, 2009, 6:00 PM EDT
In force
24 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Fairfield County, OH, Hocking County, OH, Pickaway County, OH

The radar

The Cincinnati radar (KILN), 105 km from the middle of the area, began a volume at 21:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 2, 5:45 PM EDTTORNADO1 Se Amanda, OHA POSSIBLE TORNADO WAS SIGHTED TOUCHING DOWN IN A WHEAT FIELD IN MADISON TOWNSHIP. TREES AND POWERLINES ARE DOWN ALONG ROUTE 159 IN SOUTHERN FAIRFIELD COUNTY.
Jun 2, 5:52 PM EDTTSTM WND DMGAmanda, OHNUMEROUS POWER LINES AND TREES DOWN ALONG 159 FROM AMANDA TO THE COUNTY LINE.
Jun 2, 6:05 PM EDTTSTM WND DMG1 Sw Rockbridge, OHTREES AND POWERLINES DOWN REPORTED DOWN NEAR STARNER ROAD IN GOOD HOPE TOWNSHIP.
Jun 2, 6:05 PM EDTTSTM WND DMG5 Ssw Rockbridge, OHTREES DOWN BLOCKING ROADS ON STATE ROUTES 180, 374, AND 678 IN HOCKING COUNTY.
Jun 2, 6:05 PM EDTHAIL 1Rockbridge, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 2, 3:18 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.6 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2009-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 581 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2009-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
581 J/kg
Mixed-layer CIN
-117 J/kg
Mixed-layer LCL
1261 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS51 KILN 022136
TORILN
OHC045-073-129-022200-
/O.NEW.KILN.TO.W.0022.090602T2136Z-090602T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
536 PM EDT TUE JUN 2 2009

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHERN FAIRFIELD COUNTY IN CENTRAL OHIO...
  WESTERN HOCKING COUNTY IN CENTRAL OHIO...
  SOUTHEASTERN PICKAWAY COUNTY IN CENTRAL OHIO...

* UNTIL 600 PM EDT.

* AT 535 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED NEAR STOUTSVILLE...MOVING EAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ROCKBRIDGE...
  HOCKING HILLS STATE PARK...
  SUGAR GROVE...

IN ADDITION...TARLTON...AMANDA...LAURELVILLE...US ROUTE 22 AT STATE
ROUTE 159...CLEARPORT...ENTERPRISE...HIDEAWAY HILLS AND LAKE LOGAN
STATE PARK ARE NEAR THE PATH OF THIS DANGEROUS THUNDERSTORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE NEAR THE PATH OF THIS STORM...TAKE COVER NOW MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. MOBILE HOMES
AND VEHICLES SHOULD BE ABANDONED FOR MORE SUBSTANTIAL SHELTER. AVOID
WINDOWS

PLEASE REPORT TORNADOES...FUNNEL CLOUDS...STRONG WINDS OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN
YOU CAN DO SO SAFELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
TUESDAY EVENING FOR SOUTHEASTERN INDIANA AND NORTHEASTERN KENTUCKY
AND SOUTHWESTERN OHIO.

&&

LAT...LON 3967 8238 3940 8250 3951 8295 3971 8287
TIME...MOT...LOC 2136Z 282DEG 23KT 3962 8279

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at Jun 2, 4:31 PM EDT, 1 hour 5 minutes earlier.

Area forecast discussion, Jun 2, 4:31 PM EDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
431 PM EDT TUE JUN 2 2009

.SYNOPSIS...
SHOWERS AND THUNDERSTORMS ASSOCIATED WITH A SLOW MOVING COLD
FRONT WILL AFFECT THE REGION TONIGHT INTO THURSDAY. HIGH PRESSURE
AND DRIER AIR WILL FOLLOW THE FRONT FOR FRIDAY.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
FRONTAL BOUNDARY REMAINS ACROSS SOUTHERN OHIO. WITH CAPES AROUND
2000 J/KG...THUNDERSTORMS HAVE DEVELOPED...SOME SEVERE...AND
SEVERE THUNDERSTORM WATCH 323 IS IN EFFECT UNTIL 11 PM FOR ALL ILN
COUNTIES EXCEPT THOSE IN WEST CENTRAL OHIO. WIND FIELDS ARE
WEAK...SO EXPECT SEVERE THUNDERSTORMS TO WEAKEN AFTER SUNSET.
STILL...FRONTAL CONVERGENCE WILL INCREASE OVERNIGHT...SO NUMEROUS
TO WIDESPREAD SHOWERS AND THUNDERSTORMS WILL PERSIST. LOWS WILL BE
IN THE 60S SOUTH OF I-70...WITH 50S NORTH.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...
SHOWERS AND THUNDERSTORMS WILL CONTINUE ON WEDNESDAY AS THE FRONT
SLIDES SLOWLY SOUTH. BEST CHANCE FOR SEVERE WEATHER WILL BE IN
SOUTHERN COUNTIES WHERE INSTABILITY WILL PERSIST.

CONDITIONS WILL BE DRIER BY WEDNESDAY NIGHT...THOUGH A CHANCE OF
SHOWERS WILL STICK AROUND IN MOST LOCATIONS...ESPECIALLY SOUTH OF
THE OHIO RIVER.

TEMPERATURES WILL TOP OUT IN THE 60S IN NORTHERN LOCATIONS...WITH
70S IN THE SOUTH. LOWS ON WEDNESDAY NIGHT WILL AVERAGE AROUND
50...ABOUT 5 DEGREES BELOW NORMAL.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
EMBEDDED MID LEVEL S/W LOOKS TO PROVIDE A LINGERING CHANCE OF POST
FRONTAL SHOWERS ON THURSDAY. IN WESTERLY MID LEVEL FLOW...SFC HIGH
PRESSURE BUILDS INTO THE GREAT LAKES PROVIDING DRY WX THURSDAY NIGHT
INTO FRIDAY.

NUMERICAL MODEL SOLNS SHOW A SHORTWAVE AND A SFC FRONT DROPPING INTO
THE OHIO VALLEY ON SATURDAY AND STALLING OUT PARALLEL TO MID/UPR LVL
FLOW ON SUNDAY. BEST DYNAMICS REMAIN NORTH TO THE NORTH...SO WL LIMIT
MENTION OF CHC POPS FOR SHOWERS/THUNDERSTORMS NORTH...WHILE
MAINTAINING A DRY FCST SOUTH. FOR SUNDAY WL MENTION LOW CHC POPS
NORTH AND AND ONLY SLIGHT CHC SOUTH.

IN SPLIT FLOW PATTERN NUMERICAL MODEL SOLN/S DIFFER ON THE PHASING
AND THE POSSIBLE DEVELOPMENT OF AN UPR TROF OVER THE GREAT LAKES BY
ERLY NEXT WEEK. HAVE TRENDED THE FCST SOLN TOWARD HPC GUID/ECMWF
SOLN...WITH A SIGNIFICANT SFC WAVE TRACKING THRU THE GREAT LAKES ON
MONDAY. WL THEREFORE INCREASE POPS ACRS THE ENTIRE FA SUNDAY NIGHT
WITH 40 POPS ACRS ENTIRE FA ON MONDAY. WL LINGER SILENT SLIGHT CHC
POPS FOR SHOWERS TUESDAY IN POST FRONTAL ENVIRONMENT.

&&

.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
NORTH WINDS BEHIND THE FRONT HAVE WORKED TO THE I-70 CORRIDOR AND
CU HAS BEGUN TO POP SOUTH OF HERE SINCE CONVECTIVE TEMP AROUND 85
HAS BEEN MET. NOTHING ON RADAR AS YET TO SAY THAT STORMS COULD
REACH A CERTAIN TAF SITE...WILL AMEND IF POP UP STORMS FILL IN
OVER A PARTICULAR AREA THIS AFTERNOON.

BETTER CHANCE OF MORE NUMEROUS SHOWERS OCCURS AS THE FRONT DRIVES
SOUTH AND UNDERCUTS THE MOIST AIRMASS. WITH THE LOSS OF DAYTIME
HEATING...SOME OF THIS CU COULD GO SCATTERED EARLY IN THE
OVERNIGHT PERIOD AND POSSIBLY RADIATE FOR SOME GROUND FOG. ONCE
THE NORTHERLY WINDS KICK IN...TEMPS TAKE A NOSE DIVE AND VSBYS
SHOULD BE REDUCED IN MIST THROUGH TOMORROW REGARDLESS OF WHETHER
OR NOT CONVECTION IS ONGOING. UPSTREAM TODAY...THE NRN 1/4 OF OHIO
WAS UNDER IFR CIGS WITH MVFR VSBYS. THIS STANDS A GOOD CHANCE OF
BEING OVER OUR AREA TOMORROW.

OUTLOOK...MVFR CONDITIONS IN SHOWERS AND SOME IFR IN HEAVIER
THUNDERSTORMS IS POSSIBLE THROUGH THURSDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...CONIGLIO
NEAR TERM...CONIGLIO
SHORT TERM...CONIGLIO
LONG TERM...AR
AVIATION...FRANKS
Hazardous weather outlook, Jun 2, 3:35 PM EDT, 2 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
335 PM EDT TUE JUN 2 2009

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ042-045-046-051>056-
060>065-070>074-077>082-088-031945-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-DARKE-UNION OH-DELAWARE-
MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-
GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-
HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
335 PM EDT TUE JUN 2 2009

...SEVERE THUNDERSTORM WATCH 323 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO
AND SOUTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND
EVENING.

AN EAST-WEST ORIENTED FRONT WILL BISECT THE REGION TODAY. THIS
WILL BE THE PRIMARY FOCUS FOR THUNDERSTORM DEVELOPMENT THIS
AFTERNOON AND EVENING. THE ATMOSPHERE IS FORECAST TO BECOME
MODERATELY UNSTABLE. THUS THERE IS THE POTENTIAL FOR SOME OF THE
STORMS TO STRENGTHEN TO SEVERE LIMITS WITH HAIL AND DAMAGING WINDS
BOTH BEING POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SPOTTER ACTIVATION IS NOT ANTICIPATED.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS.

OHZ026-034-035-043-044-031945-
HARDIN-MERCER-AUGLAIZE-SHELBY-LOGAN-
335 PM EDT TUE JUN 2 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIAMI VALLEY OF OHIO AND WEST
CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND
EVENING.

AN EAST-WEST ORIENTED FRONT WILL BISECT THE REGION TODAY. THIS
WILL BE THE PRIMARY FOCUS FOR THUNDERSTORM DEVELOPMENT THIS
AFTERNOON AND EVENING. THE ATMOSPHERE IS FORECAST TO BECOME
MODERATELY UNSTABLE. THUS THERE IS THE POTENTIAL FOR SOME OF THE
STORMS TO STRENGTHEN TO SEVERE LIMITS WITH HAIL AND DAMAGING WINDS
BOTH BEING POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SPOTTER ACTIVATION IS NOT ANTICIPATED.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS.

In the hours before

Local storm report, Jun 2, 5:01 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
501 PM EDT TUE JUN 02 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     HAIL             CENTERVILLE             39.82N 85.00W
06/02/2009  E1.75 INCH       WAYNE              IN   TRAINED SPOTTER

&&

WOODRUM
Local storm report, Jun 2, 5:06 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
506 PM EDT TUE JUN 02 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0451 PM     HAIL             CENTERVILLE             39.82N 85.00W
06/02/2009  M1.75 INCH       WAYNE              IN   TRAINED SPOTTER

&&

SITES
Local storm report, Jun 2, 5:07 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
507 PM EDT TUE JUN 02 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             RICHMOND                39.83N 84.89W
06/02/2009  M1.00 INCH       WAYNE              IN   TRAINED SPOTTER

&&

SITES
Local storm report, Jun 2, 5:09 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
509 PM EDT TUE JUN 02 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HAIL             MOUNT STERLING          39.72N 83.27W
06/02/2009  E1.25 INCH       MADISON            OH   TRAINED SPOTTER

&&

WOODRUM
Local storm report, Jun 2, 5:10 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WILMINGTON OH
510 PM EDT TUE JUN 02 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 PM     HAIL             9 SW GROVE CITY         39.78N 83.19W
06/02/2009  E0.88 INCH       PICKAWAY           OH   PUBLIC

            NEAR MILE MARKER 88 ON I-71 IN PICKAWAY COUNTY.

&&

SITES
Local storm report, Jun 2, 5:32 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
532 PM EDT TUE JUN 02 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0528 PM     HAIL             CIRCLEVILLE             39.60N 82.94W
06/02/2009  E0.75 INCH       PICKAWAY           OH   TRAINED SPOTTER

&&

SITES

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 10:27 PM EDTSevere Thunderstorm WarningILNFairfield, Franklin, Licking48 min
Jun 1, 11:16 PM EDTSevere Thunderstorm WarningILNFairfield, Hocking23 min
Jun 2, 3:15 PM EDTSevere Thunderstorm WarningILNClark, Greene, Montgomery45 min
Jun 2, 3:49 PM EDTSevere Thunderstorm WarningILNClark, Greene, Montgomery41 min
Jun 2, 3:51 PM EDTSevere Thunderstorm WarningILNClark, Greene, Madison39 min
Jun 2, 3:56 PM EDTSevere Thunderstorm WarningILNBrown49 min
Jun 2, 4:07 PM EDTSevere Thunderstorm WarningILNFairfield53 min
Jun 2, 4:23 PM EDTSevere Thunderstorm WarningILNClark, Franklin, Madison, Pickaway37 min
Jun 2, 4:24 PM EDTSevere Thunderstorm WarningILNAdams, Scioto36 min
Jun 2, 4:50 PM EDTSevere Thunderstorm WarningILNFayette, Franklin, Madison, Pickaway40 min
Jun 2, 4:53 PM EDTSevere Thunderstorm WarningILNPreble37 min
Jun 2, 5:09 PM EDTSevere Thunderstorm WarningILNLicking51 min
Jun 2, 5:17 PM EDTSevere Thunderstorm WarningILNClinton, Highland43 min
Jun 2, 5:20 PM EDTSevere Thunderstorm WarningILNFairfield, Hocking, Pickaway40 min
Jun 2, 5:26 PM EDTSevere Thunderstorm WarningILNPike, Ross49 min
Jun 2, 5:27 PM EDTTornado WarningILNMontgomery, Preble33 min
Jun 2, 5:47 PM EDTSevere Thunderstorm WarningILNHocking, Ross43 min
Jun 2, 5:52 PM EDTSevere Thunderstorm WarningILNButler, Montgomery, Preble, Warren38 min
Jun 2, 5:56 PM EDTSevere Thunderstorm WarningILNFairfield, Hocking49 min
Jun 2, 6:17 PM EDTSevere Thunderstorm WarningILNHocking28 min
Jun 2, 6:18 PM EDTSevere Thunderstorm WarningILNClinton, Greene, Montgomery, Warren42 min
Jun 2, 6:57 PM EDTSevere Thunderstorm WarningILNClinton48 min
Jun 2, 7:04 PM EDTSevere Thunderstorm WarningILNWarren41 min
Jun 2, 7:19 PM EDTSevere Thunderstorm WarningILNClinton, Fayette, Highland41 min
Jun 2, 7:28 PM EDTSevere Thunderstorm WarningILNBrown, Clermont, Clinton, Warren35 min
Jun 2, 7:54 PM EDTSevere Thunderstorm WarningILNFayette, Ross40 min

Nearby

Tornado Warnings in Ohio, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.